Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Is it safe to take norflox and livocitzine for long time?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
i am taking norflox tz past 2 days , i had bad stomach an gas problems mostly loose stool and foul gas , i had also been suffering with rihnitis to which i have been taking livocitzine and some spray given by my dr. my question is that will these tab give me trouble if i take them long time or not get cured so fast ,it's been more frequent that i have to take these two medication ,one is for rihnitis nd second is stomach upset as both seem to be together for quite some time . or keep taking terns, is both upper respiratory and digestive infected in line , what should i do?
Posted Thu, 5 Dec 2013 in Digestion and Bowels
Answered by Dr. Rakesh Karanwal 41 minutes later
Brief Answer: You can continue drugs for both conditions Detailed Answer: Hi Mr. XXXXXXX Thanks for your query. Firstly, in order to PINPOINT the exact cause of your problems; give you a SOUND professional advice; and, TRUE VALUE FOR YOUR MONEY, I request you to kindly provide additional information as follows :- # since when do you have rhinitis? is it allergic, if told by your doctor?? # Since when do you have a bad stomach, nature of stomach problems- acidity/burps, bitter fluid in mouth?; frequent episodes of loose motions; abdominal discomfort, bloating; mucus/blood in stools; presence of mental stress/anxiety. This notwithstanding, I am of the opinion that you are suffering from acute amebiasis, for which simple Tinidazole 1gm twice daily x 5 days would suffice. Also, Albendazole 400mg daily for 3 day (repeated every month) would be ideal. However, if the stomach problem has been there for quite some time, it would probably due to bacterial infection (H.pylori). A 2 weeks' course of anti-H.pylori and; thereafter, 3-6 months of omeprazole/rabeprazole would completely cure your abdominal problem once for all. The third possibility could be Irritable Bowel Syndrome, particularly if there si concurrent mental stress/anxiety. Lastly, taking drugs for rhinitis along with those for abdominal problem will NOT have any adverse effects. Perhaps, you have allergic rhinitis, which need a different nasal spray. Consult your doctor and apprise him of my opinion. I am certain that he agrees with my opinion and clinical acumen; order required tests, and- based on the reports- will arrive at a certain diagnosis and prescribe suitable treatment as advised. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor